# SDR USAA2011103100001

- Difficulty date: October 30, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 37,246 hours, 13,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Part serial: 2174
- Condition: Failed
- Location: Cabin
- Part time: 37,246 hours, 13,404 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE - EMERGENCY POWER SUPPLY UNIT LEFT EXIT OPS CHECK FAILS FOR EMEGENCY LIGHT CHECK.  REPLACED LEFT EMERGENCY POWER SUPPLY UNIT AT DOOR 3 IAW A321 AMM 33-51-38.  OPS CHECKS GOOD IAW AMM 33-51-38-710-52A.
